Medical Information
 

In order to provide you with relevant and meaningful content we need to know more about you.

Please choose the category that best describes you.

This content is intended for U.S. Healthcare Professionals. Would you like to proceed?

If you provide additional keywords, you may be able to browse through our database of Scientific Response Documents.

Our scientific content is evidence-based, scientifically balanced and non-promotional. It undergoes rigorous internal medical review and is updated regularly to reflect new information.
Not a healthcare professional? Go to the patient or caregiver website.

RETACRIT™ Overdosage (epoetin alfa-epbx)

10 OVERDOSAGE

RETACRIT overdosage can cause hemoglobin levels above the desired level, which should be managed with discontinuation or reduction of RETACRIT dosage and/or with phlebotomy, as clinically indicated [see Clinical Pharmacology (12.2)]. Cases of severe hypertension have been observed following overdose with ESAs [see Warnings and Precautions (5.3)].

Did you find an answer to your question? Yes No
Did you find an answer to your question? Yes No
Didn’t find what you were looking for? Contact us.
Report Adverse Event